RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 6, Pages 1322–1328 (Mi izv1403)  

Analytic pro-$p$-groups of rank $3$ and closed pro-$p$-groups of type $(3,4)$

I. V. Andozhskii, V. M. Tsvetkov


Abstract: It is proved that a pro-$p$-group of type $(3,4)$ that is closed (in the sense of Schur) with an elementary Abelian commutator-factor group is always finite for $p\geqslant7$. The proof uses the classification of analytic pro-$p$-groups of rank $3$.
Bibliography: 7 titles.

Full text: PDF file (783 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:3, 593–599

Bibliographic databases:

UDC: 519.444
MSC: 20D10, 20E18
Received: 14.01.1983

Citation: I. V. Andozhskii, V. M. Tsvetkov, “Analytic pro-$p$-groups of rank $3$ and closed pro-$p$-groups of type $(3,4)$”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1322–1328; Math. USSR-Izv., 27:3 (1986), 593–599

Citation in format AMSBIB
\Bibitem{AndTsv85}
\by I.~V.~Andozhskii, V.~M.~Tsvetkov
\paper Analytic pro-$p$-groups of rank~$3$ and closed pro-$p$-groups of type~$(3,4)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 6
\pages 1322--1328
\mathnet{http://mi.mathnet.ru/izv1403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816859}
\zmath{https://zbmath.org/?q=an:0609.20021|0591.20029}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 3
\pages 593--599
\crossref{https://doi.org/10.1070/IM1986v027n03ABEH001202}


Linking options:
  • http://mi.mathnet.ru/eng/izv1403
  • http://mi.mathnet.ru/eng/izv/v49/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:177
    Full text:62
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020